# SDR GTIA2023050137141

- Difficulty date: April 27, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N510NK
- Make and model: Airbus A319-132
- Aircraft serial: 2622
- Aircraft time: 58,809 hours, 27,432 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DESCENT IN OUT 300 FT HAD A FUME EVENT.  TURNED PACK 1 OFF SMELL WENT AWAY ( PACKS A319 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - AT OR BELOW FL 370 )-PERFOMED ECS CLEANING IAW AMM 21-00-00 R&R RECIRCULATING FILTERS AS A PRECAUTIONARY MEASURE IAW AMM 21-21-41 NO SMELL DETECTED AT THIS TIME THIS CLEARS DEFECT 3090778-1 MOC NOTIFIED PLACARDS REMOVED
